RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 2, Pages 108–114 (Mi mz3174)  

Conjugacy of braids

V. B. Styshnev

Moscow Engineering Building Institute

Full text: PDF file (560 kB)

English version:
Mathematical Notes, 1990, 47:2, 193–198

Bibliographic databases:

UDC: 519.4
Received: 18.04.1987

Citation: V. B. Styshnev, “Conjugacy of braids”, Mat. Zametki, 47:2 (1990), 108–114; Math. Notes, 47:2 (1990), 193–198

Citation in format AMSBIB
\Bibitem{Sty90}
\by V.~B.~Styshnev
\paper Conjugacy of braids
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 2
\pages 108--114
\mathnet{http://mi.mathnet.ru/mz3174}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1048549}
\zmath{https://zbmath.org/?q=an:0712.20022}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 2
\pages 193--198
\crossref{https://doi.org/10.1007/BF01156830}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EA94100030}


Linking options:
  • http://mi.mathnet.ru/eng/mz3174
  • http://mi.mathnet.ru/eng/mz/v47/i2/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020